Alert archive / Wisconsin / Wind Advisories in 2019

Wind Advisory 4, NWS Green Bay, WI

November 26, 201910 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Nov 26, 2019, 1:36 PM CST for 10 counties in Wisconsin. It took effect at Nov 27, 2019, 12:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2019, 1:36 PM CST (19:36 UTC)
In effect from
Nov 27, 2019, 12:00 AM CST
Expired
Nov 28, 2019, 12:00 AM CST
In force
24 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Oconto County, WI, Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 14 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

202 
WWUS73 KGRB 261936
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
136 PM CST Tue Nov 26 2019

WIZ022-038>040-045-048>050-270345-
/O.NEW.KGRB.WI.Y.0004.191127T1500Z-191128T0000Z/
Door-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Manitowoc-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, and Two Rivers
136 PM CST Tue Nov 26 2019

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph
  expected. Gusts to 50 mph are possible over Door County. 

* WHERE...Door, Outagamie, Brown, Kewaunee, Waushara, Winnebago, 
  Calumet and Manitowoc Counties.

* WHEN...From 9 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
7 follow-up statements
419 
WWUS73 KGRB 261957
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
157 PM CST Tue Nov 26 2019

WIZ022-270400-
/O.EXT.KGRB.WI.Y.0004.191127T0600Z-191128T0300Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
157 PM CST Tue Nov 26 2019

...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST
WEDNESDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Door County.

* WHEN...From midnight tonight to 9 PM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WIZ038>040-045-048>050-270400-
/O.CON.KGRB.WI.Y.0004.191127T1500Z-191128T0000Z/
Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg,
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, and Two Rivers
157 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Winnebago, Calumet, Kewaunee, Waushara, Manitowoc, 
  Brown and Outagamie Counties.

* WHEN...From 9 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
126 
WWUS73 KGRB 270251
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
851 PM CST Tue Nov 26 2019

WIZ038>040-045-048>050-271100-
/O.CON.KGRB.WI.Y.0004.191127T1500Z-191128T0000Z/
Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg,
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, and Two Rivers
851 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Winnebago, Calumet, Kewaunee, Waushara, Manitowoc, 
  Brown and Outagamie Counties.

* WHEN...From 9 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WIZ022-271100-
/O.CON.KGRB.WI.Y.0004.191127T0600Z-191128T0300Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
851 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM
CST WEDNESDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph
  expected. Winds turning northwest Wednesday afternoon and
  evening.

* WHERE...Door County.

* WHEN...From midnight tonight to 9 PM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
Kieckbusch
556 
WWUS73 KGRB 271015
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
415 AM CST Wed Nov 27 2019

WIZ038>040-045-048>050-271700-
/O.EXT.KGRB.WI.Y.0004.191127T1700Z-191128T0000Z/
Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg,
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, and Two Rivers
415 AM CST Wed Nov 27 2019

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Winnebago, Calumet, Kewaunee, Waushara, Manitowoc, 
  Brown and Outagamie Counties.

* WHEN...From 11 AM this morning to 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The onset of the strong winds will occur a
  little later than earlier anticipated, so the start time of the
  advisory has been adjusted to 1100 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WIZ022-271700-
/O.EXT.KGRB.WI.Y.0004.000000T0000Z-191128T0600Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
415 AM CST Wed Nov 27 2019

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph are
  expected this morning. There will be a brief lull in the winds
  during the mid-morning, then winds will turn northwest and
  increase to 25 to 35 mph. Gusts to around 50 mph are likely 
  during the late afternoon and evening.

* WHERE...Door County.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Skowronski
307 
WWUS73 KGRB 271654
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1054 AM CST Wed Nov 27 2019

WIZ037-074-280000-
/O.EXA.KGRB.WI.Y.0004.191127T1700Z-191128T0000Z/
Waupaca-Southern Oconto County-
Including the cities of New London, Waupaca, Clintonville, 
Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee
1054 AM CST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Waupaca and Southern Oconto County Counties.

* WHEN...From 11 AM this morning to 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WIZ038>040-045-048>050-280000-
/O.CON.KGRB.WI.Y.0004.191127T1700Z-191128T0000Z/
Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg,
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, and Two Rivers
1054 AM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Winnebago, Calumet, Kewaunee, Waushara, Manitowoc, 
  Brown and Outagamie Counties.

* WHEN...From 11 AM this morning to 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WIZ022-280100-
/O.CON.KGRB.WI.Y.0004.000000T0000Z-191128T0600Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
1054 AM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...There will be a brief lull in the winds during the late
  morning, then winds will turn northwest and increase to 25 to 
  35 mph. Gusts to around 50 mph are likely during the late 
  afternoon and evening.

* WHERE...Door County.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Bersch
055 
WWUS73 KGRB 272104
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
304 PM CST Wed Nov 27 2019

WIZ037>040-045-048>050-074-280000-
/O.CON.KGRB.WI.Y.0004.000000T0000Z-191128T0000Z/
Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Manitowoc-Southern Oconto County-
Including the cities of New London, Waupaca, Clintonville, 
Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Little Suamico, Sobieski, Brookside, 
Oconto, and Pensaukee
304 PM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Winnebago, Calumet, Kewaunee, Southern Oconto County, 
  Waushara, Waupaca, Manitowoc, Brown and Outagamie Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WIZ022-280515-
/O.CON.KGRB.WI.Y.0004.000000T0000Z-191128T0600Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
304 PM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...North to northwest winds 25 to 35 mph with gusts up to 
  50 mph.

* WHERE...Door County.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Bersch
093 
WWUS73 KGRB 280007
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
607 PM CST Wed Nov 27 2019

WIZ037>040-045-048>050-074-280115-
/O.EXP.KGRB.WI.Y.0004.000000T0000Z-191128T0000Z/
Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Manitowoc-Southern Oconto County-
Including the cities of New London, Waupaca, Clintonville, 
Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Little Suamico, Sobieski, Brookside, 
Oconto, and Pensaukee
607 PM CST Wed Nov 27 2019

...WIND ADVISORY HAS EXPIRED...

Winds will gradually decrease this evening, but a few gusts to 35
to 40 mph may continue early this evening. Motorists with high
profile vehicles should use caution.

$$

WIZ022-280600-
/O.CON.KGRB.WI.Y.0004.000000T0000Z-191128T0600Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
607 PM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...North to northwest winds 25 to 35 mph with gusts up to 
  50 mph.

* WHERE...Door County.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
TSK
026 
WWUS73 KGRB 280558
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1158 PM CST Wed Nov 27 2019

WIZ022-280700-
/O.EXP.KGRB.WI.Y.0004.000000T0000Z-191128T0600Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
1158 PM CST Wed Nov 27 2019

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

Winds will continue to slowly diminish overnight, so the Wind
Advisory will be allowed to expire at midnight.

$$

JS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Nov 26, 11:47 AM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Nov 26, 11:47 AM CST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1147 AM CST Tue Nov 26 2019

Updated aviation portion for 18Z TAF issuance

.SYNOPSIS...
Issued at 541 AM CST Tue Nov 26 2019

A major winter storm will bring heavy snow to northern Wisconsin
tonight into tomorrow. Then after quiet weather for the
Thanksgiving Day holiday, unsettled conditions will return for the
remainder of the period.

The period begins with ridging off the West Coast, a trough over
the Intermountain West, and weaker/more diffuse ridging from the
East Coast into the Atlantic. Retrogression and sharpening of the
western trough will occur early in the period as a strong
shortwave digs down the West Coast. That will allow ridging to
develop near 90W by Thanksgiving Day. That pattern won't last long
either, as the upper flow will transition into a short-lived
split flow regime during the latter portion of the forecast
period.

Above normal temperatures are expected again today, then readings
will settle back closer to seasonal normals. The active upper
pattern will result in above normal precipitation for the period.
&&

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 541 AM CST Tue Nov 26 2019

The primary change to the forecast this morning was to adjust
precipitation types and snowfalls to account for the expectation
that warm air aloft (T>0C) will drive farther into the area as the
storm track has edged back to the west a little. That will
further sharpen the snowfall gradient from central through
northeast Wisconsin. It will also drive heavier precipitation
farther north. Edged snow totals up across the far north, though
not enough to push them into a higher range.

A period of strong east-northeast winds could be sufficient to
produce some flooding/erosion along the west shores of the Bay and
Lake tonight. But the duration of the strong winds will be
limited as the cyclone center is expected to track across the
area, leading to a lull in the wind by late tonight. The
direction (060-070 degrees) is also not ideal for building waves
on the bay (040). So opted to hold off on any Lakeshore Flood
headlines to allow the day shift to look over later data before
making a final decision. Even stronger winds will develop
Wednesday in the wake of the departing cyclone. Those may
necessitate a Wind Advisory (especially for Door County), but with
the strongest winds in the later third and into the fourth
period, opted to defer on issuing the Wind Advisory for now.

.LONG TERM...Wednesday Night Through Monday
Issued at 350 AM CST Tue Nov 26 2019

The first system will depart the area Wednesday night. Some
lingering light snow is expected across the far north Wednesday
evening, and could linger across Vilas County early on Thursday
morning. A tranquil day is expected on Thanksgiving Day with
highs in the upper 20s to middle 30s.

The main 500mb trough across the western United States will
gradually eject eastward towards the Great Lakes Friday and
Saturday, finally reaching the the western Great Lakes on Sunday.
It appears there will be a prolonged period of rain or a wintry
mix from Friday through Sunday. Models now indicating a band of
precipitation will breakout on Friday. This band of precipitation
will be on the lighter side. A more heavier and steadier band of
precipitation will break out Friday night and continue into
Saturday morning. Several rounds of precipitation are expected
Saturday afternoon through Sunday afternoon, and could linger
into Sunday evening across northeast Wisconsin. These systems
are difficult on determining snowfall amounts. The system will
be occluded by the time it arrives in Wisconsin. With drier air
wrapping into the system, there may be periods will the mid level
moisture will be stripped out where the precipitation will switch
to drizzle/freezing drizzle and lower snowfall amounts. Boundary
layer temperatures will also have a key role in the precipitation
type as well. Some differences in the max temperature over the
weekend which may determine the precipitation type in some areas.
It appears at least several inches of snow is possible across the
north at this time. A minor ice accumulation is also possible
across the north if freezing drizzle occurs.

Did not make any significant changes to the Monday forecast since
focus was on the holiday weekend event.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1147 AM CST Tue Nov 26 2019

MVFR ceilings should prevail across the area through
early evening, with some VFR conditions at GRB/ATW/MTW/OCQ/OSH at
times.

IFR conditions are expected across the entire area from mid evening
through midday Wednesday along with snow west of a ISW to IMT
line and mostly rain further east. Gusty east winds are expected
tonight, shifting to the northwest Wednesday as a cold front moves
through. Heavy snow with visibilities of a 1/2 mile or less are
expected north of a MDZ to IMT line.

Ceilings and visibilities will improve slowly Wednesday afternoon
as the precipitation ends, but strong northwest surface winds may
produce crosswind issues at some locations.
&&

.MARINE...
Issued at 350 AM CST Tue Nov 26 2019

A strong low pressure system is expected to bring gusty east winds
tonight. A few gusts may approach gale force. The area of low
pressure is expected to move across northeast Wisconsin Wednesday
morning. There will be a lull in the stronger winds across some
of the area Wednesday morning as the low moves across the area.
By late Wednesday morning or especially Wednesday afternoon, gale
force gusts to 45 knots are possible from the northwest. The
strongest winds will gradually subside Wednesday evening as the
low pressure system moves away from northeast Wisconsin.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Lakeshore Flood Advisory from 6 PM this evening to 9 AM CST
Wednesday for WIZ022-039-040-050-073-074.

Winter Weather Advisory from 9 PM this evening to noon CST
Wednesday for WIZ020-021-031-035>037-073.

Winter Storm Warning from 9 PM this evening to 6 PM CST
Wednesday for WIZ005-010>013-018-019-030.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Eckberg
AVIATION.......RDM
MARINE.........Eckberg
Hazardous weather outlook, Nov 26, 4:58 AM CST, 8 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
458 AM CST Tue Nov 26 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271200-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
458 AM CST Tue Nov 26 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Hazardous travel is expected across north-central and portions of
central and northeast Wisconsin tonight as a major winter storm
affects the area. A mix of snow and rain is likely just south of
the heavy snow area, from Wood County to southern Marinette
County. Slushy snow accumulations could result in slippery roads
in these areas.

Minor lakeshore flooding is possible Tuesday night into Wednesday
along the western shores of Green Bay and Lake Michigan.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Hazardous travel will continue across the north into Wednesday
as the snow continues. Strong northwest winds, which could gust
over 40 mph may create difficult travel for high profile vehicles
across the area on Wednesday. The winds will also create some
blowing and drifting of the snow in the north.

A slow moving area of low pressure will bring rain or a wintry mix
at times to the region from Friday through Sunday afternoon. The
greatest impacts of the wintry mix on holiday travelers will be
felt across northern Wisconsin. There is a great deal of uncertainty
in snowfall or icing amounts with this system.

Additional lakeshore flooding will also be possible Friday night
through next weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report snowfall amounts and rainfall
amounts over an inch tonight and Wednesday to the National Weather
Service in Green Bay.

LMZ521-522-541>543-271200-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
458 AM CST Tue Nov 26 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Gale force gusts from the east area expected tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Gale force gusts from the northwest are likely Wednesday into
Wednesday evening.

Skowronski/Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 4:49 AM CSTGale WarningGRB43 hr
Nov 26, 9:10 AM CSTLakeshore Flood AdvisoryGRBBrown, Door, Kewaunee, Manitowoc, Marinette, Oconto24 hr

Nearby

Wind Advisories in Wisconsin, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.